# SDR AALA20150405004

- Difficulty date: April 5, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N491AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49684
- Aircraft time: 74,257 hours, 39,165 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 387
- Condition: Inoperative
- Location: Rt Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING APPROACH RT MLG INDICATOR SHOWED NO LIGHT.  EMERGENCY DECLARED,  PERFORMED MISSED APPROACH & LANDED WITHOUT INCIDENT.  R & R LAMP FOR INDICATOR.
